# SDR CALA2017080802515

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 76,047 hours, 15,991 cycles
- System (JASC): 2565 · Escape Slide
- Part: Socket
- Part number: 2506500994001
- Condition: Faulty
- Location: R1 Slide Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT AT THE R1 DOOR VERY VERY DIM WHEN DOOR IS ARMED.  FOUND PIN IN SOCKET STUCK. REMOVED AND REPLACED THE SLIDE LIGHT SOCKET IAW SWPM 20-84-14. OPS CHECKED GOOD.
